# SDR FQAR20200617005

- Difficulty date: June 15, 2020
- Submitted: June 17, 2020
- Operation: General aviation
- Aircraft: N440PA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496084
- Aircraft time: 11,941 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Cylinder
- Part number: 1117
- Part serial: 2179
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR RETRACT CYLINDER REMOVED FOR LEAKAGE, UPON TEADOWN A CRACK WAS FOUND OM THE SHAFT END OF THE CYLINDER, CRACK WAS 1/2 THE CIRCUMFERENCE OF THE CYLINDER AND WAS LOCATED ALONG THE SNAP RING GROOVE, 1/4 OF THE SNAP RING WAS ALSO MISSING
